# SDR 04FDEA02948

- Difficulty date: October 18, 2004
- Submitted: October 20, 2004
- Operation: Air carrier
- Aircraft: N461FE
- Make and model: Boeing 727225
- Aircraft serial: 22548
- Aircraft time: 37,029 hours, 25,639 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Shear Tie
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON SHEAR TIE BS 950F BETWEEN STRS 29R AND 28R.  REPAIRED SHEAR TIE BS 950F BETWEEN STRS 29R AND 28R PER SRM 53-10-4 FIG 15.
